Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: W. Hackbusch (translated from the German by Regine Fadiman \& Patrick D. F. Ion)
Title: Elliptic differential equations (theory and numerical treatment)
Additional book information Springer-Verlag, Berlin, Heidelberg, and New York, 1992, xiv+311 pp., US$89.00. ISBN 3-540-54822-X.


Review Information

Reviewer: George J. Fix
Journal: Bull. Amer. Math. Soc. 32 (1995), 458-460
DOI: http://dx.doi.org/10.1090/S0273-0979-1995-00615-4
PII: S 0273-0979(1995)00615-4